Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fever with rashes associated with ear infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   yes, i have fever 105 and have had it for 4 days. i have a rash that came out today. i have ear infection and i went to the doctor but he doesnt know what is wrong with me.
Doctor :  
I shall help you in this.
User :   what do i have?
Doctor :  
May i know your age and gender?
User :   19 female
Doctor :  
Doctor :  
The commonest cause for fever with rashes is vial infection.
User :   we only have 5 minutes i need to know. i get dizzy and do throw up. i take tylenol and have 2 antibiotics.
User :   the rash doesnt bother me but its getting worse and its all over.
Doctor :   The vomiting and the dizziness you have is part of the viral infection,
User :   what do i do to cure it.
Doctor :  
you need to get your blood tested to rule out
User :   my fever does NOT go down.
Doctor :  
possible chances of low platelet.
User :   whats that?
Doctor :  
this can cause bleeding tendancy.
User :   thanks so much for your help.. i will go to hospitial first thing tomorrow.
Doctor :  
The are one of the component of the blood cell.
Doctor :  
it can become low
Doctor :  
in a viral fever and cause rashes too.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor